MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NASOPORE EXTRA FIRM 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NASOPORE EXTRA FIRM 8CM, 8/PK; SPLINT, INTRANASAL SEPTAL
Catalog Number 5400030008
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, it was noted that the packaging seal was open prior to use.It was also reported that there was no medical intervention and no adverse consequences as a result of this event.It as further reported there was no delays as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Upon further investigation, it was determined that this event is not reportable.
 
Event or Problem Description

Brand Name
NASOPORE EXTRA FIRM 8CM, 8/PK
Common Device Name
SPLINT, INTRANASAL SEPTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key20108157
Report Number3015967359-2024-01756
Device Sequence Number12847222
Product Code LYA
UDI-Device Identifier37613154340843
UDI-Public(01)37613154340843(17)250501(10)2023050915
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5400030008
Device Lot Number2023050915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown